# SDR DALA2022091406096

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 AFTER REMOVED STABILIZER STRAP WAS FOUND CRACK ON WEB STA 1520 AND 1540 BTW RBL 45.0 IN REFERENCE NRC 525. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00581. WEB STA 1520 AND 1540 BTW RBL 45.0 WAS REPAIRED. PER. B757-200 SRM. (2404155)
